# SDR TIPR20090025

- Difficulty date: October 5, 2009
- Submitted: October 5, 2009
- Operation: General aviation
- Aircraft: N769VA
- Make and model: Boeing 767222
- Aircraft serial: 21688
- Aircraft time: 81,735 hours, 19,669 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Dented
- Location: Bs 1629 Rbl 20
- Part time: 81,735 hours, 19,669 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MX INSP (C-CHECK), A DENT WAS FOUND ON THE AFT PRESSURE BULKHEAD (DOME WEB) AT BS 1269 RBL 20, DENTED.  REPAIRED IAW SRM 53-80-08 FIG.201 REPAIR 2.
